# SDR SPAA2014042300003

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,056 hours, 36,178 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 14805
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND A2 SMOKE DETECTOR IN THE FORWARD CARGO HOLD INOPERATIVE.  REPLACED SMOKE DETECTOR UNIT IAW AMM 26-20-11.
